# SDR TWAA9818403

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT I/B TRAILING EDGE FLAP I/B OF NR 5 FLAP CANOE, THE AFT FLAP LOWER SURFACE WAS DELAMINATED 3 IN BY 3 IN.  REPAIRED PER 757 SRM 57-53-01 FIG 201, SHEET 5 TABLE 2.
